# SDR FDEA202210062496

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1619501
- Condition: Cracked
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NO.2 SLAT LOWER SKIN OUTBOARD AFT CORNER FOUND CRACKED AT   STATION XIS 358.  REPAIR CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 3 FIGURE 201 AND EA: 1-5750-T0371210 PART 1.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
